American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q92) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jonas Azzam and Jacob Bedrossian. Bounded mean oscillation and the uniqueness of active scalar equations. Trans. Amer. Math. Soc. 367 (2015) 3095-3118.
Abstract, references, and article information   
View Article: PDF

[2] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1